Metrische Kettenbruchprobleme

A. Khintchine

Compositio Mathematica (1935)

  • Volume: 1, page 361-382
  • ISSN: 0010-437X

How to cite

top

Khintchine, A.. "Metrische Kettenbruchprobleme." Compositio Mathematica 1 (1935): 361-382. <http://eudml.org/doc/88580>.

@article{Khintchine1935,
author = {Khintchine, A.},
journal = {Compositio Mathematica},
keywords = {metric theory of continued fractions},
language = {ger},
pages = {361-382},
publisher = {Johnson Reprint Corporation},
title = {Metrische Kettenbruchprobleme},
url = {http://eudml.org/doc/88580},
volume = {1},
year = {1935},
}

TY - JOUR
AU - Khintchine, A.
TI - Metrische Kettenbruchprobleme
JO - Compositio Mathematica
PY - 1935
PB - Johnson Reprint Corporation
VL - 1
SP - 361
EP - 382
LA - ger
KW - metric theory of continued fractions
UR - http://eudml.org/doc/88580
ER -

Citations in EuDML Documents

top
  1. Karma Dajani, Cor Kraaikamp, 'The mother of all continued fractions'
  2. Arnold Knopfmacher, John Knopfmacher, Metric properties of some special p-adic series expansions
  3. Tibor Šalát, Remarks on the Ergodic Theory of the Continued Fractions
  4. Peter J. Grabner, Arnold Knopfmacher, Metric properties of Engel series expansions of Laurent series
  5. Hassan Saffari, Théorèmes métriques sur les fractions continues
  6. Tibor Šalát, Zur metrischen Theorie der Lürothschen Entwicklungen der reellen Zahlen

NotesEmbed ?

top

You must be logged in to post comments.